Bilateral anterior uveitis associated with clomiphene citrate

Thomas D. Myers, Fredrick W. Fraunfelder

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Purpose: To report a case of bilateral anterior uveitis associated with ovulation induction therapy using clomiphene citrate. Design: Retrospective case review. Methods: A single patient who developed uveitis while taking clomiphene citrate is described. Results: A 30-year-old woman with polycystic ovary syndrome developed bilateral anterior uveitis during ovulation induction therapy. Results of laboratory studies were normal and the patient was treated with topical therapy. Upon rechallenge with clomiphene 3 months later, she again developed bilateral anterior uveitis. Conclusions: Ovulation induction therapy with clomiphene citrate may precipitate uveitis.

Original languageEnglish (US)
Pages (from-to)23-24
Number of pages2
JournalOcular Immunology and Inflammation
Volume16
Issue number1-2
DOIs
StatePublished - Jan 2008

Keywords

  • Clomiphene citrate
  • Ocular inflammation
  • Ovulation induction therapy
  • Polycystic ovary syndrome
  • Uveitis

ASJC Scopus subject areas

  • Immunology and Allergy
  • Ophthalmology

Fingerprint Dive into the research topics of 'Bilateral anterior uveitis associated with clomiphene citrate'. Together they form a unique fingerprint.

  • Cite this